# SDR QXEA2012102501344

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 9,241 hours, 10,077 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Windscreen
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD IN FRONT OF SEAT 1A IS EASILY DISLOGED AT THE TOP CAUSING INTERFERENCE WITH THE MAIN CABIN DOOR.  INSPECTION FOUND LATCHES FOR THE FWD DRAFT BULKHEAD IN THE UNSECURED POSITION.  LOCKED THE LATCHES FOR THE FWD DRAFT BULKHEAD IN THE SECURED POSITION IAW AMM TASK 25-24-06-400-802.  NO FUTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
